MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1994

Ceftazidime-related nonconvulsive status epilepticus.

Klion A D, Kallsen J, Cowl C T, Nauseef W M

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

The third-generation cephalosporin, ceftazidime, is widely used for the treatment of serious gram-negative infections. As is true of cephalosporins in general, reported adverse effects have been few. We report a case of ceftazidime-induced status epilepticus in a patient with Pseudomonas aeruginosa meningitis and compare the clinical manifestations of this case with those of two previously described cases of ceftazidime-related encephalopathy. This diagnosis should be entertained and an electroencephalogram should be obtained in all patients with myoclonus and/or altered mental status while they are receiving ceftazidime therapy.

Для цитирования: Klion A D, Kallsen J, Cowl C T, Nauseef W M. Ceftazidime-related nonconvulsive status epilepticus.. Archives of internal medicine. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.